Thread: Tren makes you itch?!?!
12-16-2005, 08:52 PM #1
Tren makes you itch?!?!
I just started a tren cycle and every time i start to sweat i itch! It hurts! Has any one had this? I need to know what would make my skin like this! I just freaked out and ran aroud the house yelling. Its intense! Any one had this skin itching problem even if not on tren?!?!? It is a painful itch, not even dry skin. I cant figure it out. Please help me SOON!!!!
12-16-2005, 08:57 PM #2
I got it to stop. Man that sucked! I would still love some info or experience if any one has any.
12-16-2005, 08:57 PM #3
12-16-2005, 08:59 PM #4Junior Member
- Join Date
- Jul 2005
12-16-2005, 09:02 PM #5Originally Posted by D.Rod 004
From profile :
Taken plenty of college level courses on everything, including nutrition. I am a nutritionist and personal trainer (Dating a SaberKitten, haha) Cycle Experience:
I have done all kinds of different cycles. I am working getting to know every type of juice. Just started messing with the gh, slin, and LR3. That is fun stuff.
So my question to is,if you have vast experience with anabolics,wouldn't you be able to eliminate Tren as the source of your problem?
12-16-2005, 09:09 PM #6Originally Posted by Pinnacle
12-16-2005, 09:11 PM #7
Unread Today, 10:04 PM
D.Rod 004's Avatar
D.Rod 004 D.Rod 004 is online now
Join Date: Feb 2005
Location: San Jose ,Ca
D.Rod 004 is a member in good standing
I have heard that IGF is the best. Thats what i am about to use in a month!
Reply With Quote
12-16-2005, 09:17 PM #8Originally Posted by gsxxr
You've used HGH but say you are going to use IGF to retain gains?
You wouldn't be beefing up your profile now would you?...nawww,that would be immature,right?
12-16-2005, 10:31 PM #9
Pinn were did he go
12-18-2005, 01:05 AM #10
I didn't know if it was just my homemade stuff or what. Thanks for the help guys!
12-18-2005, 01:11 AM #11
And i dont really remember claiming that i have used hgh. You should check your facts before you run your mouth. If i made a mistake, go ahead and bring it to my attention. But dont just try and talk trash! Quote me on some more of the stuff you are claiming that i have said. I havent found too much in regards to what you are saying.
12-18-2005, 01:18 AM #12Originally Posted by Pinnacle
12-18-2005, 01:47 AM #13
I still respect what both of you have to say. I just think you are trying to catch me or something. No hard feeling or anything... but man, back off! If you can help me at all thanks, but i dont need any of this sht.
12-18-2005, 07:47 AM #14
Did you make white fina? Becuase if you made the fina with the filller in it (which u can, but would not recommend it) this can happen to u and u can simply sovle this by taking benadryl(you can buy this at walmart) if you did make white fina it might be that your blood pressure is through the roof...so i would suggest taking some things to help that the next time.
post if u made white fina or not?
12-18-2005, 08:38 AM #15New Member
- Join Date
- Dec 2004
I had the same problem. I was using Tren from Fina Pellets, I made it using the wet process. I took antihistimine and it stopped the itching. I do not get this from tren made from powder. I think it has something to do with the pellet fillers.
12-18-2005, 12:53 PM #16
I did make it from the fina pellets. But it is really clean and i filtered it twice! Thanks for the help! I will some stuff.
12-18-2005, 12:56 PM #17VET
Originally Posted by D.Rod 004
- Join Date
- Nov 2001
very likely it was an allergic reaction to the high BA/BB content. such reactions are common with exposure to higher concentrations of BB/BA.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)